CSpace
A multilevel correction adaptive finite element method for Kohn-Sham equation
Hu, Guanghui; Xie, Hehu; Xu, Fei
2018
Source PublicationJOURNAL OF COMPUTATIONAL PHYSICS
Volume355Pages:436
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33886
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Hu, Guanghui,Xie, Hehu,Xu, Fei. A multilevel correction adaptive finite element method for Kohn-Sham equation[J]. JOURNAL OF COMPUTATIONAL PHYSICS,2018,355:436.
APA Hu, Guanghui,Xie, Hehu,&Xu, Fei.(2018).A multilevel correction adaptive finite element method for Kohn-Sham equation.JOURNAL OF COMPUTATIONAL PHYSICS,355,436.
MLA Hu, Guanghui,et al."A multilevel correction adaptive finite element method for Kohn-Sham equation".JOURNAL OF COMPUTATIONAL PHYSICS 355(2018):436.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Hu, Guanghui]'s Articles
[Xie, Hehu]'s Articles
[Xu, Fei]'s Articles
Baidu academic
Similar articles in Baidu academic
[Hu, Guanghui]'s Articles
[Xie, Hehu]'s Articles
[Xu, Fei]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Hu, Guanghui]'s Articles
[Xie, Hehu]'s Articles
[Xu, Fei]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.